Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Boolean algebras with few endomorphisms


Author: Saharon Shelah
Journal: Proc. Amer. Math. Soc. 74 (1979), 135-142
MSC: Primary 06E05; Secondary 03E35, 03G05
DOI: https://doi.org/10.1090/S0002-9939-1979-0521887-7
MathSciNet review: 521887
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using diamond for $ {\aleph _1}$ we construct a Boolean algebra in $ {\aleph _1}$, whose only endomorphisms are those definable using finitely many elements and ultrafilters. We also generalize Rubin's construction to higher cardinals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06E05, 03E35, 03G05

Retrieve articles in all journals with MSC: 06E05, 03E35, 03G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0521887-7
Keywords: Boolean algebra, endomorphism
Article copyright: © Copyright 1979 American Mathematical Society